Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

I have had a virginal discharge & also have a lot of gas in my stomach. what could be wrong with me ?

i am 24 years old female. i have had a virginal discharge for some time now. It is white and thick like paste but not smooth. i once saw a gynecologist. i was treated and it stopped for a while then it started again. when am having sex it is there the first time then that s it. I also have a lot of gas in my stomach at night and in the morning. what could be wrong?
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Maybe you have thrush? see your doctor :)
Answered: Thu, 17 Mar 2011
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
mild amount of whitish vaginal discharge is normal. if there is no abnormal smell and the amount is not so big so as to make you use a pad then there is nothing to worry. otherwise treatment is needed.pain abdomen has got nothing to do with the discharge.
Dr. Rakhi Tayal
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor